20 results  save search


...
tel-01165018v1  Theses
Jean-Paul Daniel. Some approximation and regularity results for fully nonlinear elliptic and parabolic equations
General Mathematics [math.GM]. Université Pierre et Marie Curie - Paris VI, 2014. English. ⟨NNT : 2014PA066468⟩
...
tel-01922892v1  Theses
Cécile Taing. Dynamique de concentration dans des équations aux dérivées partielles non locales issues de la biologie
Mathématiques [math]. Sorbonne Université, UPMC University of Paris 6, Laboratoire Jacques-Louis Lions, 2018. Français
...
hal-00503910v4  Journal articles
Yves AchdouFabio CamilliAlessandra CutriNicoletta Tchou. Hamilton-Jacobi equations on networks
IFAC Proceedings Volumes, Elsevier, 2011, 44 (1), pp.2577-2582. ⟨10.3182/20110828-6IT-1002.01084⟩
...
hal-01155696v1  Journal articles
Inwon KimBenoît PerthamePanagiotis E. Souganidis. Free boundary problems for tumor growth: a viscosity solutions approach
Nonlinear Analysis: Theory, Methods and Applications, Elsevier, 2016, 138, pp.207-228. ⟨10.1016/j.na.2016.01.019⟩
...
hal-00656919v1  Journal articles
Yves AchdouFabio CamilliAlessandra CutriNicoletta Tchou. Hamilton-Jacobi equations constrained on networks
Nonlinear Differential Equations and Applications, Springer Verlag, 2013, 20 (3), pp.413-445. ⟨10.1007/s00030-012-0158-1⟩
...
hal-00862874v2  Journal articles
Jean-Paul Daniel. Quadratic expansions and partial regularity for fully nonlinear uniformly parabolic equations
Calculus of Variations and Partial Differential Equations, Springer Verlag, 2015, 54 (1), p. 183-216. ⟨http://link.springer.com/journal/526⟩
...
hal-00969113v1  Journal articles
Adina CiomagaPanagiotis SouganidisHung Tran. Stochastic homogenization of interfaces moving with changing sign velocity
Calculus of Variations and Partial Differential Equations, Springer Verlag, 2014, 50 (1-2), pp.283-304. ⟨10.1007/s00526-013-0636-2⟩
...
hal-01255449v1  Journal articles
Alexander LorzBenoît PerthameCécile Taing. Dirac concentrations in a chemostat model of adaptive evolution
Chinese Annals of Mathematics - Series B, Springer Verlag, 2017
...
hal-00488817v1  Journal articles
Adina Ciomaga. On the Strong Maximum Principle for Second Order Nonlinear Parabolic Integro-Differential Equations
Advances in Differential Equations, Khayyam Publishing, 2012, 17 (7-8), pp.605-800
...
hal-00653337v3  Journal articles
Albert AltaroviciOlivier BokanowskiHasnaa Zidani. A general Hamilton-Jacobi framework for nonlinear state-constrained control problems
ESAIM: Control, Optimisation and Calculus of Variations, EDP Sciences, 2013, 19 (2), pp.337--357. ⟨10.1051/cocv/2012011⟩
...
hal-00670551v2  Journal articles
Jean-Paul Daniel. A game interpretation of the Neumann problem for fully nonlinear parabolic and elliptic equations
ESAIM: Control, Optimisation and Calculus of Variations, EDP Sciences, 2013, 19 (4), pp. 1109--1165, issn: 1262-3377. ⟨10.1051/cocv/2013047⟩